# SDR QXEA2009011900028

- Difficulty date: January 17, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 17,470 hours, 14,318 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - ONE MINUTE AFTER SELECTING GEAR DOWN, THE "LT DOOR" (AMBER) LIGHT ILLUMINATED 6 OR 7 TIMES.  LIGHT ALSO ILLUMINATED AFTER LANDING.  STAYED ON ABOUT 10 SECONDS THEN EXTINGUISHED.  PERFORMED INDUCTANCE VALUE CHECK OF PROX SENSORS IAW AMM TASK 32-61-00-280-801 FOUND LGDRCL TO BE OUT OF LIMITS.  RIGGED PROX SENSOR IAW AMM TASK 32-61-06-830-801.  SWUNG GEAR 4 TIMES.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
